# SDR 00FDEA00906

- Difficulty date: December 28, 2000
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515937
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FACE OF SHEAR TIE BS 680 BETWEEN STR 25 AND 26R.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-10-4, 51-30-2.
